# SDR EIAA2011238

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 122,146 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN WAS TURNED ON AND SMOKED.  DEFERRED PER MEL 25-21-2.  UNINSTALLED PLACARD.  ACCOMPLISHED INSPECTION AS PER MM 05-51-50.  PROCEDURES AS PER MM 21-00-01 NOT REQUIRED.
